# SDR IPXA2021073072268

- Difficulty date: July 22, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1341 L15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN AT 15L T ANGLE SUPPORT IS CRACK AT STA 1341.REMOVED, FABRICATED, INSTALLED IAW DWG. AEA7568 AND SRM 51-33-00. (MINOR)
